RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 2018 Volume 22, Issue 3, Pages 83–90 (Mi fpm1805)

Ruin probability for a Gaussian process with variance attaining its maximum on discrete sets

S. G. Kobelkov

Lomonosov Moscow State University, Moscow, Russia

Abstract: Ruin probability for a Gaussian locally stationary process is considered in the case where the process variance attains its maximum in a finite number of points. The double sum method is applied to calculate exact asymptotics of the corresponding probability. Also, we consider a family of processes with variance that has a countable set of maximum points containing a limit point.

UDC: 519.218


 English version:
Journal of Mathematical Sciences (New York), 2021, 254:4, 504–509


© Steklov Math. Inst. of RAS, 2025